# SDR FDEA201509262960

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Damaged
- Location: Bs 247-255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN LT SIDE, THERE ARE SEVERAL NEW LIGHTNING STRIKES AT BS 247 - 255 & LBL 14 - 26.  REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 6 SECTION 1 REV 115.  FOUND WITHIN LIMITS IAW SRM 53-00-01 FIG 101 DETAIL 11 REV 115.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
